# SDR CALA9900252

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN OUTER CHORDS OF BOTH LEFT AND RIGHT MLG WHEEL WELL STRUCTURE AT STA 1147.  THE CHORDS WERE REMOVED AND NEW CHORDS WERE INSTALLED IAW BOEING DRAWING 149N7222.
